# SDR ABXA9900081

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588789904
- Condition: Defective
- Location: E & E Comp
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EXPERIENCED NOSE DOWN HYDRAULIC PITCH TRIM RUN-AWAY.  DISCONNECTED WHEEL LONGITUDINAL TRIM CIRCUIT BREAKERS, NO PROBLEMS REMAINDER OF FLIGHT.  REPLACED R-56 AND S-56 CIRCUIT BREAKERS.  REPLACED PITCH AXIS COMPUTER AND INSPECTED STABILIZER SHUT-OFF VALVE, CONTROL VALVE AND MOTOR AND NO DEFECTS NOTED.  OPS CHECKED NORMAL IAW DC8 MM.  SUBSEQUENT AUTOPILOT INFLIGHT EVALUATION WAS SATISFACTORY.
